Aug 26, 2012
Hello,I wanted to know if tingling all over the body and burning feet in the feet are symtoms of Hiv?
| Response from Mr. Cordova
What you are describing sounds like symptoms of Neuropathy. Neuropathy would be caused by the medications used to treat HIV, but not by the virus itself. I hope this helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Statistics For Contracting Hiv First Time Having Sex With A Person
- Is Wheat Grass Good For Hepatitis C?
- Hiv And Aids Information More Sensitive Than Other Health Conditions
- Insurance Coverage For Buffalo Hump Surgery Removal
- Will Two People Infected With Genital Herpes Make Each Others Herpes Worse?
- Whey Protein And Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.